# SDR MASA200601698

- Difficulty date: June 26, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 8,292 hours, 6,240 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Precooler
- Part number: GG6909504810
- Part serial: 00116
- Condition: Unknown
- Part time: 4,661 hours, 3,423 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6527 PHX - RIGHT BLEED WARNING MESSAGE.  MAINTENANCE REMOVED AND REPLACED THE PRE-COOLER.
